MathSciNet Relay Station
MathSciNet bibliographic data
MR1238876 57M25 (57N70 57Q60)
Gilmer, Patrick M. Link cobordism in rational homology $3$-spheres. J. Knot Theory Ramifications 2 (1993), no. 3, 285–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement